# SDR QXEA200601263

- Difficulty date: May 13, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 6,761 hours, 6,385 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Odor
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2430 - AIRCRAFT SMELLS OF ROTTEN FISH.  MAINTENANCE CLEANED CARGO PIT, MOPPED FLOOR AND SIDE PANELS AND SPRAYED SCENT ELIMINATOR IN FLIGHT CARGO PIT.  SMELL NO LONGER PRESENT.  NO PARTS REPLACED.  AIRCARFT RETURNED TO SERVICE.
